# SDR AALA20160817002

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 53,855 hours, 26,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22038
- Condition: No Test
- Location: Emergency Lights
- Part time: 14,572 hours, 7,822 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLSIHEMENT OF WORK CARD 5403, POWER SUPPLY AB5-3 FAILED TO TEST. REMOVED AND REPLACED POWER SUPPLY BATTERY IAW AMM 33-60-98. OPS TESTED NORMAL.
